# SDR ASAA9880145

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD F/A PORTABLE EMERGENCY LIGHT WAS FOUND TO BE BROKEN.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
